# SDR 2006UALA01977

- Difficulty date: October 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 54,804 hours, 29,993 cycles
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO GEAR RETRACTION PROBLEM.  FAULTY NOSE LANDING GEAR MODULAR PACKAGE.   REPLACED THE MODULAR PACKAGE. ROOT CAUSE UNKNOWN.
